# SDR SWIA201333243

- Difficulty date: April 12, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,143 hours, 17,034 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 4442.  WHEN SELECTING FLAPS 20 DEGREES, AIRFRAME SHOOK AND BUFFETED.  ONLY OCCURS ABOVE 195 KTS.  SLOWING OR SELECTING FLAPS 30 DEGREES, WILL END THE BUFFETING.   SECURED SCREWS ON FWD WING TO FUSELAGE FAIRING AND RESEALED.  INSPECTED FLAPS, FLAPS HINGES AND FLAP ACTUATORS NO DEFECTS NOTED.
